Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Reduction of local Lie algebra structures


Author: Kentaro Mikami
Journal: Proc. Amer. Math. Soc. 105 (1989), 686-691
MSC: Primary 58F05; Secondary 17B65, 53C57
MathSciNet review: 953011
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We deal with the reduction theory of local Lie algebra structures in the function space through coadjoint equivariant momentum mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F05, 17B65, 53C57

Retrieve articles in all journals with MSC: 58F05, 17B65, 53C57


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0953011-7
PII: S 0002-9939(1989)0953011-7
Keywords: Local Lie algebra structure, Jacobi structure, momentum mapping, reduction
Article copyright: © Copyright 1989 American Mathematical Society